MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information has been included.No additional patient details are available.
 
Event or Problem Description
The customer reported elevated architect stat troponin-i for a patient and provided the following data for a 64-year-old female: on (b)(6) 2025, sample id: (b)(6) result was 0.22 ng/ml.The patient had another draw approximately 3 hours later and the result was <0.01 ng/ml.The original sample was then repeated and the result was <0.01 ng/ml.Customer stated patient did not have any improper treatment.Patient had 2 ekgs performed.Patient was released from ed without issue.There was no further reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review and labeling review.Data and information provided by the customer were reviewed and support the complaint issue.Sample preparation may have contributed to the customer¿s issue, as the repeat testing gave lower results, indicating a possible sample preparation or sample integrity issue.A search for similar complaints identified an increase in complaint activity for lot 36403un25, however, a review of ticket trending data for architect stat troponin-i (ln 2k41) did not identify an increase in complaint activity related to the complaint issue.A device history record review was performed on lot 36403un25, which did not show any potential non-conformances, deviations, or non-conformances.The overall performance of architect stat high sensitive troponin-i reagents in the field was reviewed using data gathered from customers worldwide.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for the lot 36403un25 are within the established limits.Therefore, no unusual reagent lot performance was identified for the lot 36403un25.Labeling was reviewed and found to adequately address the customer's issue.Based on the investigation, no systemic issue or deficiency of the architect stat troponin-i reagent lot 36403un25 was identified.
 
Event or Problem Description
The customer reported elevated architect stat troponin-i for a patient and provided the following data for a 64-year-old female: on (b)(6) 2025, sample id (b)(6) result was 0.22 ng/ml.The patient had another draw approximately 3 hours later and the result was <0.01 ng/ml.The original sample was then repeated and the result was <0.01 ng/ml.Customer stated patient did not have any improper treatment.Patient had 2 ekgs performed.Patient was released from ed without issue.There was no further reported impact to patient management.

Brand Name
ARCHITECT STAT TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23390439
Report Number1415939-2025-00028
Device Sequence Number21324433
Product Code MMI
UDI-Device Identifier00380740048525
UDI-Public(01)00380740048525(17)260430(10)36403UN25
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number02K41-27
Device Lot Number36403UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6).; ARC I1000SR INTGR, 01L86-40, (B)(6).
Patient Age64 YR
Patient SexFemale